# SDR C2XA03TY191

- Difficulty date: November 6, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 7,317 hours, 5,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE APU FIREWALL WAS FOUND CRACKED.   MAINTENANCE REPAIRED THE CRACKS I/A/W EMB-145-SRM-53-32-13 AND EC5330-01287.
